# SDR AALA202106079023

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 32,652 hours, 13,374 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR HANDLE FALLING OFF FRAME OF DOOR. SECURED FWD LAV DOOR HANDLE IAW AMM 25-40-11, OPS CHECK GOOD.
